# SDR LR7A2015051200579

- Difficulty date: May 12, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 54,216 hours, 31,521 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 7075T60080
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-12 CHECK, FOUND THE HORIZONTAL STABILIZER LOWER SKIN'S INNER SKIN DOUBLER HAD AREAS OF DEEP PITTING CORROSION.  REPAIR BY INNER SKIN REPLACEMENT ACCOMPLISHED IAW SRM 51-60 AND 51-70.
